# SDR AALA20071755

- Difficulty date: September 16, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 11B INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 11B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
